# SDR DALA2023092507838

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 24,419 hours, 9,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4290550) AISLE EMERGENCY LIGHT INOP FROM SEAT ROW 1 TO SEAT ROW 5 INOP. FOUND FWD BATTERY PACK FAULTING. R/R FWD EMER. BATTERY PACK PER B737 AMM 33-51. OPS CHK OK.
